# SDR YENA2025011300042

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 02577
- Aircraft time: 72,759 hours, 26,090 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT#8358, SJO-EWR. (AIRCRAFT DIVERTED TO MCO). 'ENG 1 EPR MODE FAULT ECAM AUTO THRUST INOP SPLIT FROM L N1 & R N1, IN CRUISE 12-15% ENG 1 N1 69% ENG 2 N2 82% IN CRUISE WITH THRUST LEVERS MATCHED; PERFORMED TWM 73-22-00-810-817B DURING WIRINGS CHECKS FOUND AN OPEN BETWEEN RELAY BOX (4100KS-B) AND P2/T2 SENSOR CONNECTOR 4014KS-A. RESEATED CONNECTOR 4010VC1 AS PER ESPM 20-44-00 FAULT CLR, OPS CHK NORMAL AND ALL ENG PARAMETERS OK AT IDLE.'
